The Michigan Mathematical Journal

On the omitted area problem.

Roger W. Barnard and John L. Lewis

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 34, Issue 1 (1987), 13-22.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003478

Digital Object Identifier
doi:10.1307/mmj/1029003478

Mathematical Reviews number (MathSciNet)
MR873015

Zentralblatt MATH identifier
0616.30017

Subjects
Primary: 30C55: General theory of univalent and multivalent functions
Secondary: 30C25: Covering theorems in conformal mapping theory 30C35: General theory of conformal mappings

Citation

Barnard, Roger W.; Lewis, John L. On the omitted area problem. Michigan Math. J. 34 (1987), no. 1, 13--22. doi:10.1307/mmj/1029003478. https://projecteuclid.org/euclid.mmj/1029003478


Export citation